Buildup Of Rhythmol In Sistem

2 Replies Updated



Conversation Starter

Wanda Says:


GP has diagnosed neuropathy in feet but this terrible burning sensation is from the soles of feet to face and eyes. Skin irritation/burning folllowing urination, lasts about 15 minutes; hip joint discomfort



Showing Replies 1 - 2 of 2 RSS Feed


Page of 1     Sorted By:
1
David Says:

Common side effects of Rythmol (Propafenone) can include:

dry mouth
headache
nausea
vomiting
diarrhea
constipation
loss of appetite
unusual taste in the mouth (a metallic taste)
gastrointestinal upset
tiredness
anxiety
blurred vision
uncontrollable shaking of a part of the body
difficulty falling asleep or staying asleep
difficulty with coordination
CNS disturbances such as dizziness
lightheadedness
bronchospasm

Some side effects can be serious. If you experience any of these symptoms, call your doctor immediately:

difficulty breathing
wheezing
chest pain
new or worsening irregular heartbeat
slow, fast, or pounding heartbeat
swelling of the hands, feet, ankles, or lower legs
sudden, unexplained weight gain
fainting
skin rash
unexplained fever, chills, weakness, or sore throat
hypersensitivity reactions
lupus-like syndrome
agranulocytosis

About 20% of patients discontinued the drug due to side effects.

From what I could gather, It sounds like you are experiencing a number of side effects in addition to the neuropathy. In it were me, I would consider going to see a naturopathic doctor so you can receive alternative natural medication that doesn't consist of such harsh side effects.

Do you still get the burning sensation even when you don't take the Rythmol?

REPLYSHAREREPORT
Was this helpful?      0  
2
Lee Says:

I am taking Rythmol for a-fib and am familiar with all of the known side effects; I do not have any of them, but I developed neuropathy; and after numerous tests, neurologist doesn't know what caused it. I am on Gabapentin to relieve the pain. I was just wondering if there is such a thing as a Rythmol buildup over time as I'm investigating all possibilities. I have seen a "progressive" GP and tried the "natural" approach of vitamin B12 without success.

REPLYSHAREREPORT
Was this helpful?      0  




Viewing page 1 of 1     Reply



Post a Reply

No registration needed.
Simply fill out the form below.

 *

 *


 Optional, stays hidden.
Get notified when a reply is posted here.




4) Text Verification: *
Prevents SPAM.

Click here to show the question



This form will be submitted securely


TRUSTe

Discussion Thread Guidelines: Any participation in the discussion threads signifies your agreement with the Terms of Use and Privacy Policy. (1) Act civilized and be respectful towards others. No profanity, vulgarity or lewd / suggestive content is allowed. (2) Posts encouraging, facilitating, or seeking advice about the abuse of medications or other substances are prohibited. (3) Personal contact information (such as telephone numbers, email addresses, etc) is not allowed to appear on our discussion threads. (4) We do not allow our forums to be used for buying, selling, trading, or for the promotion of a product or service. (5) Posting external links to other web sites is not allowed without our prior approval. (6) We reserve the right to edit or remove content which we find objectionable to the community at our sole discretion.


Note: All times displayed are GMT - 7.

This information has been independently compiled and is for informational purposes only. It is not intended to be a substitute for medical advice from a qualified healthcare professional; nor is it intended to diagnose, treat, cure or prevent any disease. For more details please see the Medical Disclaimer. This page was last updated on 1 March 2012.

We are committed to your privacy.

Copyright © 2005-2019 All Rights Reserved. MedsChat® is a registered trademark of Limelight Innovations L.L.C. 9888 W Belleview Ave #5000, Denver, CO, 80123, USA